# SDR ASAA0480015

- Difficulty date: January 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365521
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-1 CHECK, FOUND CABIN FLOOR PANEL IS DISBONDING AND HAS CORRODED FASTENERS AT FS 196-256.  REPLACED CHANNEL PER SRM 53-05.  (M)
